# SDR ASAA2015021010699

- Difficulty date: February 10, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52145
- Condition: Gouged
- Location: Bs 259-277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  270 - 276, LBL 10 FLOOR SUPPORT IS GOUGED AT ATTACH HOLE LOCATION ON LOWER FLANGE.  ACFT GROUNDED.  R & R INTERCOSTAL IAW DWG 141A45219, SHEET 14,  DOT REMOVED.
